# SDR IPXA201310180634

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION,  GEAR DID NOT EXTEND WHEN HANDLE WAS SELECTED, LIGHTS INDICATED RED. CYCLED HANDLE AND GEAR EXTENDED NORMALLY.  GEAR SWING AND CHECKED IAW AMM 32-31-00-700-803, OPS NORMAL.
